# SDR CALA2022092302473

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511qb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED RII INSPECTION REQUIRED REF LP 9585915 AND LP 9579571 PANEL 511QB WAS INSTALLED AFTER REPAIR WITHOUT INSPECTION. REPAIR WAS A MAJOR REPAIR AND REQUIRES INSPECTION RII. CLEARED TO INSTALL REPAIR IAW SRM 51-70-14-2R-3 STEP 6 . REMOVED DAMAGED TAPE, CLEANED PANEL 511QB, RII PENDING REPAIRED PANEL 511QB REF SRM 51-70-14 2R-3 INSPECTED TAPE ON PANEL ADHESIVE SEALED TO PANEL 511B REF SRM 51-70-14-2R3. CLEAR TO NSTALL
